# SDR CKSA98516

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 65,904 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, THE NR 1 ENGINE SMOKED.  CLEARED AFTER A FEW MOMENTS, ALL INDICATIONS WERE NORMAL.  DURING DESCENT AN OILY SMELL CAME THROUGH THE AIR CONDITIONING SYSTEM, WAS ABLE TO STOP THE SMELL BY CLOSING THE NR 1 ENGINE BLEED AIR VALVE.  REMOVED AND REPLACED THE NR 1 ENGINE AND TRIMMED IAW AIA WORK CARD 7EC7100.  NO DEFECTS NOTED ON GROUND RUN.
